Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lagrangian Bonnet pairs in $\mathbb CP^2$
HTML articles powered by AMS MathViewer

by Huixia He and Hui Ma PDF
Proc. Amer. Math. Soc. 137 (2009), 2725-2731 Request permission

Abstract:

In this paper we introduce Lagrangian Bonnet pairs in the complex projective plane $\mathbb CP^2$ and derive a Lawson-Tribuzy type theorem. We also present examples of compact Lagrangian Bonnet pairs with genus one in $\mathbb CP^2$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C40, 53C42, 53D12
  • Retrieve articles in all journals with MSC (2000): 53C40, 53C42, 53D12
Additional Information
  • Huixia He
  • Affiliation: Department of Mathematics, Beijing University of Aeronautics and Astronautics (Beihang University), Beijing 100083, People’s Republic of China
  • Email: hehx@buaa.edu.cn
  • Hui Ma
  • Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China
  • Email: hma@math.tsinghua.edu.cn
  • Received by editor(s): December 24, 2007
  • Published electronically: March 31, 2009
  • Additional Notes: The first author is partially supported by NSFC grant No. 10701007.
    The second author is partially supported by NSFC grant No. 10501028 and NKBRPC No. 2006CB805905.
  • Communicated by: Chuu-Lian Terng
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2725-2731
  • MSC (2000): Primary 53C40; Secondary 53C42, 53D12
  • DOI: https://doi.org/10.1090/S0002-9939-09-09890-6
  • MathSciNet review: 2497485